# SDR ASOA201711015200

- Difficulty date: November 1, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 35,157 hours, 26,320 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333
- Part time: 35,157 hours, 26,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL FOUND THE STRINGER SPLICE 26R, BS 333 TO BE CORRODED.  LOCATED AND DRILLED A NEW STRINGER SPLICE IAW SRM 51-40-11-001-001-A01, AND 51-40-06-001-001-A01.  INSTALLED THE NEW STRINGER SPLICE IAW SRM 51-42-06-001-001-A01.
